MathSciNet Relay Station
MathSciNet bibliographic data
MR2516984 35Q53 (35C10)
Mo, Jia Qi; Yao, Jing Sun Homotopic mapping method for the solution of soliton to a perturbed KdV equation. (Chinese) Acta Phys. Sinica 57 (2008), no. 12, 7419–7422.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement